# SDR QXEA200701644

- Difficulty date: November 4, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 15,383 hours, 11,001 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 6222855011
- Part serial: 1LU2
- Condition: Malfunctioned
- Part time: 10,352 hours, 7,180 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2503. ON TAXI RECEIVED A GLD UNSAFE MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE PLACED THE RADIO ALTIMETER SYSTEM ON MEL 34-41-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE REPLACED THE CAPTAIN'S RADIO ALTIMETER R/T.  OPERATIONAL CHECKS GOOD.  MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE.
